A sharp continuity estimate for the von Neumann entropy. / Audenaert, Koenraad M R.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 28, 2007, p. 8127-8136.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A sharp continuity estimate for the von Neumann entropy. / Audenaert, Koenraad M R.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 28, 2007, p. 8127-8136.

Research output: Contribution to journalArticlepeer-review

Harvard

Audenaert, KMR 2007, 'A sharp continuity estimate for the von Neumann entropy', Journal of Physics A: Mathematical and Theoretical, vol. 40, no. 28, pp. 8127-8136. https://doi.org/10.1088/1751-8113/40/28/S18

APA

Audenaert, K. M. R. (2007). A sharp continuity estimate for the von Neumann entropy. Journal of Physics A: Mathematical and Theoretical, 40(28), 8127-8136. https://doi.org/10.1088/1751-8113/40/28/S18

Vancouver

Audenaert KMR. A sharp continuity estimate for the von Neumann entropy. Journal of Physics A: Mathematical and Theoretical. 2007;40(28):8127-8136. https://doi.org/10.1088/1751-8113/40/28/S18

Author

Audenaert, Koenraad M R. / A sharp continuity estimate for the von Neumann entropy. In: Journal of Physics A: Mathematical and Theoretical. 2007 ; Vol. 40, No. 28. pp. 8127-8136.

BibTeX

@article{e2af1a2b76b84141b3a7619ee8f433de,
title = "A sharp continuity estimate for the von Neumann entropy",
author = "Audenaert, {Koenraad M R}",
year = "2007",
doi = "http://dx.doi.org/10.1088/1751-8113/40/28/S18",
language = "English",
volume = "40",
pages = "8127--8136",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "28",

}

RIS

TY - JOUR

T1 - A sharp continuity estimate for the von Neumann entropy

AU - Audenaert, Koenraad M R

PY - 2007

Y1 - 2007

U2 - http://dx.doi.org/10.1088/1751-8113/40/28/S18

DO - http://dx.doi.org/10.1088/1751-8113/40/28/S18

M3 - Article

VL - 40

SP - 8127

EP - 8136

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 28

ER -